# SDR YENA2025040200361

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11397
- Aircraft time: 6,201 hours, 1,137 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

FLT#423, JFK-LAX. (ETOPS) 'ENG2 VIBE WOULD RAPIDLY INCREASE FROM .2 TO 5.2 WHEN CLIMB THRUST WAS COMD WOULD RETURN TO .2 WHEN LEVELING OFF AND N1 WENT BELOW 90% ENG1 CONDITIONS WERE NORMAL ( ECAM IND-LOWER DISPLAY N2 VIBRATION ); REF TO AMM FIG 71-00-00-991-01500-21-A VIB WITH IN LIMITS. NO FURTHER ACTION REQ. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
